MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2316C166E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information references the main component of the system.Other relevant device(s) are: etlw1616c124e sn (b)(4), expiration date: 2016-11-25, udi # unknown.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 50mm diameter abdominal aortic aneurysm.It was reported that the patient had a routine follow up scan.The patient had been followed for a persistent type ii endoleak.On the most recent scan the physician noticed a new endoleak that was thought to be a type i or iii endoleak.An aortagram was done.After review of the films it was decided that there was an endoleak either from the proximal attachment zone or the bifurcation of the stent graft.There was a noticeable endoleak but the origin of the endoleak could not be determined.The plan was to implant a cuff or aui device.There was about 1cm from the renals to the top of the original graft.The physician then decided to place an endurant aortic cuff followed by two endurant iliac cuffs lining the limbs of the previous stent grafts.The aortic cuff was ballooned followed by kissing balloons in the iliacs.Another aortagram was performed and the endoleak had been successfully resolved.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6675330
Report Number2953200-2017-01050
Device Sequence Number19325882
Product Code MIH
UDI-Device Identifier00613994991218
UDI-Public00613994991218
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2016
Device Model NumberETBF2316C166E
Device Catalogue NumberETBF2316C166E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/06/2017
Supplement Date Received by Manufacturer06/06/2017
Initial Report FDA Received Date06/28/2017
Supplement Report FDA Received Date10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR